# SDR MASA200602181

- Difficulty date: August 25, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N17175
- Make and model: Cndair CL6002B19
- Aircraft serial: 7175
- Aircraft time: 21,787 hours, 17,080 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Circuit Breaker
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7177 ORF, "RTG" DUE TO NR 1 EDP CAUTION.  MX RESET THE C/B.
